Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 13, NWS San Angelo, TX

February 24, 200824 counties in Texas

NWS San Angelo, TX issued this red flag warning at Feb 24, 2008, 6:14 PM CST for 24 counties in Texas. It took effect at Feb 25, 2008, 9:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2008, 6:14 PM CST (00:14 UTC)
In effect from
Feb 25, 2008, 9:00 AM CST
Expired
Feb 25, 2008, 9:00 PM CST
In force
12 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4043 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KSJT 250014
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
614 PM CST SUN FEB 24 2008

...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR WEST
CENTRAL TEXAS...

.A STRONG UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE
CENTRAL PLAINS ON MONDAY. GUSTY SOUTHWEST WINDS EARLY MONDAY
MORNING WILL BECOME WEST BY MIDDAY...AND THEN SHIFT TO THE
NORTHWEST BY MID AND LATE AFTERNOON AS A COLD FRONT DROPS SOUTH
ACROSS THE REGION. THE COMBINATION OF THE GUSTY WINDS...WELL
ABOVE NORMAL TEMPERATURES AND A VERY DRY AIRMASS WILL LIKELY
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL
TEXAS.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-251200-
/O.UPG.KSJT.FW.A.0011.080225T1800Z-080226T0000Z/
/O.NEW.KSJT.FW.W.0013.080225T1800Z-080226T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
614 PM CST SUN FEB 24 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE COMBINATION OF WESTERLY 20 FOOT WINDS ABOVE 20 MPH...MINIMUM
RELATIVE HUMIDITIES LESS THAN 20 PERCENT WILL BRING FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH MONDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TXZ076>078-168>170-251200-
/O.NEW.KSJT.FW.W.0013.080225T1800Z-080226T0000Z/
CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON-
614 PM CST SUN FEB 24 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST MONDAY. 

THE COMBINATION OF WESTERLY 20 FOOT WINDS ABOVE 20 MPH...MINIMUM
RELATIVE HUMIDITIES LESS THAN 20 PERCENT WILL BRING FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH MONDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

11/KEISER
3 follow-up statements
000 
WWUS84 KSJT 251012
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
412 AM CST MON FEB 25 2008

...A RED FLAG WARNING IS IN EFFECT MONDAY FOR WEST CENTRAL TEXAS...

.A STRONG UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE
CENTRAL PLAINS TODAY. GUSTY SOUTHWEST WINDS EARLY THIS MORNING
WILL BECOME WEST BY MIDDAY...AND THEN SHIFT TO THE NORTHWEST BY
MID AND LATE AFTERNOON AS A COLD FRONT DROPS SOUTH ACROSS THE
REGION. THE COMBINATION OF THE GUSTY WINDS...WELL ABOVE NORMAL
TEMPERATURES AND A VERY DRY AIRMASS WILL LIKELY RESULT IN CRITICAL
FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL TEXAS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-260000-
/O.EXT.KSJT.FW.W.0013.080225T1500Z-080226T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
412 AM CST MON FEB 25 2008

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

THE COMBINATION OF WESTERLY 20 FOOT WINDS ABOVE 20 MPH AND MINIMUM
RELATIVE HUMIDITIES FALLING INTO THE 10 TO 15 PERCENT RANGE WILL
BRING FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH FOR MUCH OF THE
DAY ON MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 251145
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
545 AM CST MON FEB 25 2008

...A RED FLAG WARNING IS IN EFFECT MONDAY FOR WEST CENTRAL
TEXAS...

.A STRONG UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE
CENTRAL PLAINS TODAY. GUSTY SOUTHWEST WINDS EARLY THIS MORNING
WILL BECOME WEST BY MIDDAY...AND THEN SHIFT TO THE NORTHWEST BY
MID AND LATE AFTERNOON AS A COLD FRONT DROPS SOUTH ACROSS THE
REGION. THE COMBINATION OF THE GUSTY WINDS...WELL ABOVE NORMAL
TEMPERATURES AND A VERY DRY AIRMASS WILL LIKELY RESULT IN
EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL
TEXAS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-260000-
/O.CON.KSJT.FW.W.0013.080225T1500Z-080226T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
545 AM CST MON FEB 25 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH WILL BE LIKELY
TODAY ACROSS ALL OF WEST CENTRAL TEXAS. GUSTY SOUTH WINDS THIS
MORNING WILL GRADUALLY SHIFT AROUND TO THE WEST AND THEN
NORTHWEST BEHIND A COLD FRONT THIS AFTERNOON...WITH WIND SPEEDS GUSTING
TO OVER 35 MPH AT TIMES AT THE 20 FOOT LEVEL. RELATIVE HUMIDITY
VALUES...ALREADY NEAR 20 PERCENT AT SUNRISE THIS MORNING...WILL
CONTINUE TO FALL...REACHING THE 5 TO 10 PERCENT RANGE BY
AFTERNOON. THIS COMBINATION OF STRONG WINDS...THE PERSISTENT DRY
CONDITIONS...AND THE VERY LOW HUMIDITY VALUES WILL MAKE FOR VERY
DANGEROUS FIRE WEATHER CONDITIONS.

OUTDOOR BURN BANS REMAIN IN EFFECT FOR ALL OF WEST CENTRAL TEXAS. ACTIVITIES
THAT MAY PRODUCE FLAMES OR SPARKS ARE HIGHLY DISCOURAGED. DO NOT
THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE.
ACCIDENTAL IGNITIONS WILL LIKELY GROW RAPIDLY INTO DANGEROUS WIND-
DRIVEN WILDFIRES. THESE WILDFIRES MAY BE ESPECIALLY DIFFICULT TO
CONTROL WITH THE PASSAGE OF THE COLD FRONT THIS AFTERNOON...WITH
THE WINDS SHIFTING TO THE NORTHWEST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 252309
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
509 PM CST MON FEB 25 2008

...A RED FLAG WARNING WILL REMAIN IN EFFECT UNTIL 9 PM MONDAY FOR
WEST CENTRAL TEXAS...

.A STRONG UPPER LEVEL DISTURBANCE CONTINUES TO MOVE EAST ACROSS
THE CENTRAL PLAINS. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED TO
CONTINUE INTO THE EVENING HOURS AS A COLD FRONT DROPS SOUTH
ACROSS THE REGION. THE WEST WINDS WILL CONTINUE TO SHIFT TO THE
NORTHWEST OVER THE NEXT FEW HOURS. THE COMBINATION OF THE GUSTY
WINDS...WELL ABOVE NORMAL TEMPERATURES AND A VERY DRY AIRMASS HAS
RESULTED IN EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ACROSS WEST
CENTRAL TEXAS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-260300-
/O.EXT.KSJT.FW.W.0013.000000T0000Z-080226T0300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
509 PM CST MON FEB 25 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

OUTDOOR BURN BANS REMAIN IN EFFECT FOR ALL OF WEST CENTRAL TEXAS.
ACTIVITIES THAT MAY PRODUCE FLAMES OR SPARKS ARE HIGHLY
DISCOURAGED. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A
MOVING VEHICLE. ACCIDENTAL IGNITIONS WILL LIKELY GROW RAPIDLY
INTO DANGEROUS WIND- DRIVEN WILDFIRES. THESE WILDFIRES MAY BE
ESPECIALLY DIFFICULT TO CONTROL WITH THE PASSAGE OF THE COLD
FRONT THIS AFTERNOON...WITH THE WINDS SHIFTING TO THE NORTHWEST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 24, 6:09 PM CST, 5 minutes earlier.

Area forecast discussion, Feb 24, 6:09 PM CST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
609 PM CST SUN FEB 24 2008

.AVIATION...
MAIN ISSUE THIS TAF PACKAGE WILL BE INCREASING WINDS SIGNIFICANTLY
DURING THE OVERNIGHT HOURS INTO MON AHEAD OF OUR NEXT FRONTAL
SYSTEM...WITH SUSTAINED WINDS IN THE 20S AND GUSTS IN THE UPPER
20S INTO THE 30S DURING THE AFTERNOON.

&&

.FIRE WEATHER...
WILL UPDATE FIRE WEATHER FORECAST SHORTLY AND UPGRADE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR MON AFTERNOON. ALSO
INCLUDED I-10 CORRIDOR AS IT IS LOOKING THAT ALL AREAS COULD HIT
CRITERIA MON AFTERNOON WITH HIGH WINDS AND VERY LOW RH/S.

&&

11/KEISER

.PREV DISCUSSION... /ISSUED 352 PM CST SUN FEB 24 2008/

SHORT TERM...
LATEST SURFACE ANALYSIS INDICATES A SURFACE TROUGH OF LOW PRESSURE
IS ALREADY BEGINNING TO DEVELOP ACROSS EASTERN NEW MEXICO AND
EASTERN COLORADO. AS THIS TROUGH CONTINUES TO DEVELOP OVERNIGHT
TONIGHT...LOOK FOR SURFACE WINDS ACROSS WEST CENTRAL TEXAS TO
BECOME MORE SOUTHERLY AND INCREASE. FOR TOMORROW...WATCH FOR
DEVELOPING STRONG SOUTHWEST TO WEST WINDS ACROSS WEST CENTRAL
TEXAS IN ADVANCE OF AN APPROACHING COLD FRONT. WE ALREADY HAVE A
FIRE WEATHER WATCH IN EFFECT FOR TOMORROW FOR MOST OF OUR
COUNTIES. EXPECT THE MIDNIGHT CREW TO UPGRADE THIS WATCH TO A RED
FLAG WARNING. LOOK FOR AT LEAST A LAKE WIND ADVISORY FOR TOMORROW AS
WELL. SOME OF OUR NORTHWEST COUNTIES MAY NEED A WIND ADVISORY. THE
OTHER HEADLINE FOR TOMORROW IS UNSEASONABLY WARM AFTERNOON
TEMPERATURES. THE GFS DOES INDICATE WINDS AT 850 MB WILL BECOME
MORE NORTHWEST TOMORROW AFTERNOON AND KICK THE 850 MB THERMAL
RIDGE SOUTH OF INTERSTATE 10. HOWEVER...WITH LOTS OF SUNSHINE AND
VERY STRONG SOUTHWESTERLY LOW-LEVEL FLOW...BELIEVE AFTERNOON
HIGHS TOMORROW IN THE LOWER TO MID 80S LOOK REASONABLE.

THE GFS ENSEMBLE SURFACE WIND DATA INDICATES VERY GOOD CONSISTENCY
IN BRINGING THE COLD FRONT ACROSS THE NORTHWESTERN TWO THIRDS OF
OUR AREA BY 00Z TOMORROW AFTERNOON. SURFACE NORTHERLY COLD AIR
ADVECTION THEN DOMINATES TUESDAY AND HOLDS AFTERNOON HIGHS IN THE
60 TO 65 DEGREE RANGE. OVERNIGHT TUESDAY NIGHT...THE SURFACE HIGH
SLIDES INTO EAST TEXAS...AND SOUTHERLY LOW-LEVEL FLOW RETURNS TO
MOST OF TEXAS. THIS RETURNING SOUTHERLY FLOW WILL HELP AFTERNOON
HIGHS REBOUND SLIGHT FOR WEDNESDAY AFTERNOON.

WITH LITTLE IF ANY MOISTURE...LOOK FOR DRY CONDITIONS THROUGH THE
SHORT TERM.

LONG TERM...
THE LONG TERM BEGINS WITH CONTINUED LOW-LEVEL SOUTHERLY FLOW
ACROSS WEST CENTRAL TEXAS. TEMPERATURES ABOVE SEASONAL NORMALS
WILL CONTINUE INTO THURSDAY WITH AFTERNOON HIGHS IN THE 70 TO 75
DEGREE RANGE. THE NEXT COLD FRONT WILL PUSH SOUTH ACROSS TEXAS
LATE FRIDAY AND INTO FRIDAY NIGHT. THE GFS AND ECM STILL DIVERGE
ON SOLUTIONS FOR LATE NEXT WEEK INTO THE WEEKEND. STILL BELIEVE
MOISTURE WILL BE LIMITED. THUS...DRY FORECAST CONTINUES FOR THE
LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 51  82  38  61 /   0  10  10  10
SAN ANGELO 	 50  86  45  61 /   0  10  10  10
JUNCTION 	 46  87  47  66 /   0  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 6 PM CST MONDAY FOR BROWN-
CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-
KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-
SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

&&
Hazardous weather outlook, Feb 24, 2:43 PM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
243 PM CST SUN FEB 24 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-252045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
243 PM CST SUN FEB 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON MONDAY
AFTERNOON...DUE TO A COMBINATION OF GUSTY WINDS...WELL ABOVE
NORMAL TEMPERATURES...AND A VERY DRY AIRMASS. OCCASIONAL WIND
GUSTS OVER 35 MPH WILL BE POSSIBLE ACROSS THE BIG COUNTRY AND
HEARTLAND. A LAKE WIND ADVISORY WILL LIKELY BE ISSUED FOR
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:15 AM CSTLake Wind AdvisorySJTBrown, Coke, Coleman, Concho, Haskell, Jones and 5 more18 hr
Feb 25, 3:15 AM CSTWind AdvisorySJTCallahan, Coke, Concho, Fisher, Haskell, Irion and 8 more15 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.